# SDR DALA1314963710

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 43,833 hours, 17,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MX,  FOUND NUMEROUS BLENDED AREA BETWEEN BS 500 AND 500B AND S24 - 26L, THAT WERE OUT OF LIMITS.  THE AREAS WERE CUT OUT AND REPAIR DOUBLERS INSTALLED IAW ERA 515879-14.
